MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1395108D5
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reez3810 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported "my team is reporting issues with our 5 fr triple lumen picc lines, lot reez3810.They are kinking in the arm and we've had to replace 3 in the last week.My team seems to think it is a catheter related issue." this report addresses the first patient.Picc placed (b)(6) 2021 @ 1100 without complication.(b)(6) 2021 at 1300 ivt paged for drainage for site.Rn noted kink in catheter at insertion site, dressing changed.(b)(6) 2021 1730 ivt paged for sluggish blood draws/difficulty with flushing.Again noted kink at insertion site, dressing changed.Chest xray to verify placement (kinked picc line visible on chest xray just proximal to insertion site although this was not indicated in initial radiology report it was found after the fact by ivt rn.) (b)(6) 2021 picc line will not draw/flush, retracted until able to obtain blood return.(b)(6) 2021 picc line continues to drain from insertion site, continued issue with flushing.Picc dc'd and replaced on alternate arm.

Brand Name
POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11939493
Report Number3006260740-2021-02195
Device Sequence Number11648458
Product Code LJS
UDI-Device Identifier00801741155222
UDI-Public(01)00801741155222
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1395108D5
Device Catalogue NumberS1395108D5
Device Lot NumberREEZ3810
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight64